# SDR TWAA0005404

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- Aircraft time: 50,403 hours, 25,884 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, LONGERON 2R END HAD A.25 INCH CRACK AT STA 1418.  REMOVED CRACKED AREA OF LONGERON 2R AT STA 1418.  INSTALLED SPLICE REPAIR PER ARA 16743 AND SRM 53-02 FIG 18.
